Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 27, NWS Wilmington, NC

June 24, 2018Horry County, South Carolina; Columbus County, North Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2018, 9:33 PM EDT for Horry County, South Carolina; Columbus County, North Carolina. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2018, 9:33 PM EDT (01:33 UTC)
Expired
Jun 24, 2018, 10:30 PM EDT
In force
57 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Columbus County, NC, Horry County, SC

The radar

The Wilmington radar (KLTX), 56 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

406 
WUUS52 KILM 250133
SVRILM
NCC047-SCC051-250230-
/O.NEW.KILM.SV.W.0027.180625T0133Z-180625T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
933 PM EDT SUN JUN 24 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southwestern Columbus County in southeastern North Carolina...
  North central Horry County in northeastern South Carolina...

* Until 1030 PM EDT.

* At 933 PM EDT, a severe thunderstorm was located over Green Sea, or
  14 miles east of Mullins, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Tabor City, Loris, Bethel, Cherry Grove, Mollie, Sidney, Clarendon,
  Goretown, Bayboro, Allsbrook, Green Sea, Nakina and Loris Community
  Hospital.

This includes SC Highway 22 between mile markers 12 and 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3413 7866 3388 7892 3414 7915 3419 7912
      3422 7907 3423 7906 3425 7905 3425 7904
      3427 7905 3429 7901 3432 7898
TIME...MOT...LOC 0133Z 315DEG 11KT 3414 7901 

HAIL...<.75IN
WIND...60MPH
 
$$

RGZ
2 follow-up statements
803 
WWUS52 KILM 250151
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
951 PM EDT SUN JUN 24 2018

NCC047-SCC051-250230-
/O.CON.KILM.SV.W.0027.000000T0000Z-180625T0230Z/
Columbus NC-Horry SC-
951 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHWESTERN COLUMBUS AND NORTH CENTRAL HORRY COUNTIES...

At 951 PM EDT, a severe thunderstorm was located over Green Sea, or
18 miles southeast of Mullins, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Tabor City, Loris, Bethel, Goretown, Mollie, Sidney, Bayboro,
Allsbrook, Green Sea, Clarendon, Nakina and Loris Community Hospital.

This includes SC Highway 22 between mile markers 12 and 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3413 7866 3388 7892 3409 7911 3418 7911
      3420 7898 3426 7888
TIME...MOT...LOC 0151Z 315DEG 11KT 3410 7896 

HAIL...<.75IN
WIND...60MPH
 
$$

RGZ
592 
WWUS52 KILM 250221
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
1021 PM EDT SUN JUN 24 2018

NCC047-SCC051-250231-
/O.EXP.KILM.SV.W.0027.000000T0000Z-180625T0230Z/
Columbus NC-Horry SC-
1021 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLUMBUS AND
NORTH CENTRAL HORRY COUNTIES WILL EXPIRE AT 1030 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3413 7866 3388 7892 3409 7911 3418 7911
      3420 7898 3426 7888
TIME...MOT...LOC 0221Z 315DEG 11KT 3404 7889 

$$

RGZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:12 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 24, 9:12 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
912 PM EDT Sun Jun 24 2018

.SYNOPSIS...
Hot and humid conditions will continue through Monday. Showers
and thunderstorms will become more numerous Monday and Tuesday
ahead of a cold front, which will bring some relief from the
heat for midweek. Temperatures will rebound to above normal
again late in the week, with the potential for another cold
front to approach the area on Friday.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 920 PM Sunday...Multiple convective clusters are expanding
across the eastern Carolinas this evening. CAPE values in the
1000-3000 J/kg range plus a multitude of boundaries from earlier
convection should keep the radar quite active for the next
several hours. Cell motion is toward 120 degrees (southeastward)
driven by flow around a surface-500 mb ridge axis oriented
east-west across the Gulf Coast states.

A mid-level disturbance moving across the central Carolinas is
probably responsible for the current surge in activity. Models
analyze a packet of stronger 700 mb winds moving to the I-95
corridor now. As this modest mid-level jet is fed into the rear
of these developing convective clusters, strong winds will
continue to be a threat through at least midnight. Mid-level
lapse rates are climatologically poor this time of year, barely
reaching 5.5C/km (moist adiabatic) in many cases. Our current
airmass has somewhat steeper lapse rates aloft, approaching
6.5C/km, which likely explains the tenacious nature of tonight's
storms. The HRRR has been very consistent showing convection
remaining active through midnight as it swells southeastward.

Forecast grids have been updated several times this evening.
This most recent update increases PoPs to 50-80 percent from
Kingstree to Georgetown, and also for Brunswick County where one
particularly strong cluster of storms is expected to track over
the next couple of hours. Forecast lows are in the mid 70s for
most areas, slightly cooler than earlier forecasts given the
anticipated rain-cooled airmass expected to develop or advect in
shortly.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...A potent shortwave ejecting from the main
closed low across the western U.S. will move across the area
Monday night. This along with a front at the surface further
combined with timing spells trouble in the way of a MCS and
possible severe weather across the CWA. Model guidance is in
unusual excellent agreement on these features as well. We are
maintaining likely pops for a good part of the overnight hours
as there should be a good trailing stratiform event as well. SPC
has the entire area in a Marginal Risk but cautions of a
possible upgrade in later releases. Tuesday looks wet as well
with the front lingering in the area or just to the south.
However, experience has shown that NVA in the wake of these type
of features kinda wins out so confidence is lower for Tuesday
regarding pops. At least it will be much cooler with, depending
on insolation most areas remaining below 90.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 300 PM Sunday...Cold frontal boundary is progged to be
south of the forecast area Wednesday morning, though not as far
south as previous model runs. Also, ECMWF/GFS are both
indicating a weak low to develop along the remnant front,
somewhere off the South Carolina, or perhaps southeast North
Carolina coast. The 12Z GFS is quick to dissipate this feature
by Wednesday night, ahead of a 500 mb shortwave moving eastward
and off the Carolina coast on Thursday. The ECMWF is more
bullish with the development of this low, however the 12Z run
pushes it off to the northeast ahead of the 500 mb ridge which
builds eastward over the eastern U.S. late week into the
weekend. Either scenario would result in little direct impacts
on our tangible weather.

The approach of a late-week cold front will maintain the
potential for unsettled weather into the weekend, as it will
likely stall somewhere in the area. Overall, it will be
difficult to rule out some degree of shower and thunderstorm
development in the CWA during any period of the extended
forecast, however at this time, Wednesday would seem to have the
lowest chance, assuming a slightly more stable surface layer.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 00Z...VFR through the TAF valid period except vicinity
convection this evening. Have included VCTS at all TAF sites
for this evening. Confidence is low in timing and areal coverage
thus will cover with AMD's and threat to the terminals. Showers
and thunderstorms will move offshore overnight leaving VFR and
enough wind to prevent any fog. Winds from the S/SW early this
evening will become westerly by morning.

A similar setup on Monday with S/SW winds ahead of a cold front
which will likely trigger showers and isolated TSRA during the
late morning and afternoon.

Extended Outlook...Mostly VFR. Mainly afternoon showers and
thunderstorms each day with short duration flight category
restrictions possible, except for Monday into Tuesday when a cold
front brings showers and thunderstorms.

&&

.MARINE...
NEAR TERM /THROUGH MONDAY/...
As of 920 PM Sunday...Thunderstorms near Topsail Island earlier
produced a 45 mph wind gust at a volunteer weather station along
the Intracoastal Waterway. These storms have since dissipated,
but we're closely watching two additional clusters of
thunderstorms which will have the capability to produce
significant wind gusts over the next few hours. One cluster
will approach the Brunswick County coast and Cape Fear in the
next 60-90 minutes, while another will affect the Grand Strand
south into Georgetown closer to midnight.

Outside of thunderstorms, the synoptic wind is southwesterly
around 15 knots with gusts to 20 knots. Winds will be heavily
influenced by local thunderstorm outflow, but should gradually
veer more westerly with time and diminish in speed toward
sunrise. The CORMP buoy array near Cape Fear shows 3-4 foot seas
occurring currently.

SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 300 PM Sunday...Erratic wind fields expected through most
of the period as a cold front will make a push south with
plenty of convection (MCS) while it is doing so. The best we can
do with the forecast (low confidence) is initial southwest
winds of 15-20 knots followed by basically "all of the above"
directions from southwest across southern zones to northeast
northern zones and east in between. A good consistent northeast
flow doesn't develop until the very end of the period albeit
with light wind speeds. Significant seas generally 2-4 feet.

LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 300 PM Sunday...A frontal boundary is expected to be
south of the waters early Wednesday, resulting in light
northerly flow, at least into early afternoon, and a minimal
amount of shower and thunderstorm activity expected. The front
will wash out Wednesday night, with a return to southerly flow
by Wednesday evening. Weak low pressure along the boundary will
lift off to the northeast with minimal direct impacts expected
across area waters at this time, other than briefly reinforcing
the northerly flow on Wednesday. Models have been having trouble
coming into agreement on this feature, so overall confidence
associated with it remains low. Another frontal boundary will
drop south into the Carolinas on Friday, but at this time it
appears it will stall inland. Potential for scattered showers
and thunderstorms will increase Thursday and Friday.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...CRM
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...CRM
AVIATION...MRR
Hazardous weather outlook, Jun 24, 8:07 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
807 PM EDT Sun Jun 24 2018

NCZ087-096-105>108-SCZ017-023-024-251000-
Robeson-Bladen-Inland Pender-Coastal Pender-Inland New Hanover-
Coastal New Hanover-Marlboro-Darlington-Dillon-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is marginal risk for severe thunderstorms Monday night into
Tuesday.

Heat index values could again reach 100 to 105 degrees Monday, as
well as Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-251000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ099-109-110-SCZ032-033-039-054>056-058-059-251000-
Columbus-Inland Brunswick-Coastal Brunswick-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
807 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Thunderstorms could become strong to severe this evening, with strong
wind gusts possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is marginal risk for severe thunderstorms Monday night into
Tuesday.

A Heat Advisory may also be required Monday. Heat index values could
again reach 100 to 105 degrees Thursday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

9

In the hours before

Local storm report, Jun 24, 7:36 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
736 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     MARINE TSTM WIND 1 ESE HAMPSTEAD         34.36N  77.68W
06/24/2018  M45 MPH          PENDER             NC   MESONET

            MEASURED BY VOLUNTEER WEATHER STATION NEAR THE
            INTRACOASTAL WATERWAY BEHIND THE SOUTH END OF TOPSAIL
            ISLAND.

&&

EVENT NUMBER ILM1800079

TRA
Special weather statement, Jun 24, 7:36 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
736 PM EDT SUN JUN 24 2018

NCZ105>107-250030-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
736 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN PENDER COUNTY UNTIL 830
PM EDT...

At 736 PM EDT, Doppler radar was tracking a strong thunderstorm near
Rocky Point, or 9 miles northwest of Rich Inlet, moving east at 20
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Surf City, Hampstead, Topsail Beach, Topsail, Woodside, Edgecomb and
Scotts Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3443 7753 3440 7758 3431 7770 3433 7785
      3450 7783 3448 7758 3447 7757 3447 7756
      3446 7754 3444 7752
TIME...MOT...LOC 2336Z 273DEG 11KT 3442 7779

SHK
Special weather statement, Jun 24, 8:20 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Wilmington NC
820 PM EDT SUN JUN 24 2018

NCZ099-SCZ033-059-250115-
Columbus NC-Marion SC-Northern Horry SC-
820 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT FOR WESTERN COLUMBUS...NORTH CENTRAL
HORRY AND NORTHEASTERN MARION COUNTIES UNTIL 915 PM EDT...

At 819 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chadbourn, or 9 miles southwest of Whiteville, moving southeast at 20
mph.

Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Whiteville, Tabor City, Loris, Chadbourn, Bethel, Fair Bluff, Nakina,
Redbug, Bughill, Southeastern Community College, Williams, Goretown,
Cherry Grove, Old Dock, Mollie, Sidney, Clarendon, Dulah, Crusoe
Island and Green Sea.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways. Lightning can strike 10
miles away from a thunderstorm.

&&

LAT...LON 3420 7845 3415 7854 3413 7854 3397 7878
      3423 7927 3428 7916 3425 7913 3429 7909
      3431 7904 3434 7903 3446 7878
TIME...MOT...LOC 0019Z 310DEG 16KT 3427 7884

RGZ
Special weather statement, Jun 24, 9:11 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington NC
911 PM EDT SUN JUN 24 2018

NCZ087-096-250215-
Robeson NC-Bladen NC-
911 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON AND
NORTHWESTERN BLADEN COUNTIES UNTIL 1015 PM EDT...

At 911 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jerome to Tobermory to Howellsville.
Movement was east at 15 mph.

Winds in excess of 40 mph will be possible with these storms.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding.

Locations impacted include...
Elizabethtown, St. Pauls, Smiths, Howellsville, Bladen Community
College, Tolarsville, Duart, Ammon, Robeson Community College,
Tobermory, Ruskin, Barker Ten Mile, White Oak, Jerome, Dublin, Tar
Heel and Bladen County Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3484 7890 3485 7880 3485 7849 3481 7845
      3477 7842 3467 7849 3453 7870 3470 7907
      3484 7900 3486 7893
TIME...MOT...LOC 0111Z 276DEG 12KT 3481 7868 3479 7887 3469 7889

RGZ
Special weather statement, Jun 24, 9:27 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wilmington NC
927 PM EDT SUN JUN 24 2018

NCZ099-105-107-109-250215-
Inland New Hanover NC-Inland Brunswick NC-Columbus NC-
Inland Pender NC-
927 PM EDT SUN JUN 24 2018

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN NEW HANOVER...
SOUTHWESTERN PENDER...NORTHEASTERN BRUNSWICK AND EAST CENTRAL
COLUMBUS COUNTIES UNTIL 1015 PM EDT...

At 926 PM EDT, Doppler radar was tracking a strong thunderstorm over
Riegelwood, or 13 miles northwest of Leland, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Locations impacted include...
Wilmington, Leland, Northwest, Sandyfield, Long Creek, Hightsville,
Cape Fear Community College North Campus, Wrightsboro, Montague,
Wilmington International Airport, Freeman, Castle Hayne, The Borough,
Phoenix, Delco, Riegelwood, Kings Grant, Navassa and Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3425 7831 3438 7831 3440 7826 3445 7819
      3445 7790 3424 7785
TIME...MOT...LOC 0126Z 269DEG 25KT 3434 7822

RGZ
Local storm report, Jun 24, 9:31 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
931 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND DMG     2 N CLARENDON           34.26N  78.86W
06/24/2018                   COLUMBUS           NC   AMATEUR RADIO

            TREES DOWN BLOCKING ROADWAY.

&&

EVENT NUMBER ILM1800080

ROSS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningILMDillon, Horry, Marion47 min
Jun 24, 9:16 PM EDTSevere Thunderstorm WarningILMHorry59 min
Jun 24, 9:31 PM EDTSevere Thunderstorm WarningILMWilliamsburg71 min
Jun 24, 10:04 PM EDTSpecial Weather StatementILMHorry56 min
Jun 25, 3:57 PM EDTSpecial Weather StatementILMDarlington33 min
Jun 25, 4:02 PM EDTSevere Thunderstorm WarningILMDarlington, Marlboro58 min
Jun 25, 4:47 PM EDTSpecial Weather StatementILMFlorence28 min
Jun 25, 4:54 PM EDTSevere Thunderstorm WarningILMFlorence37 min
Jun 25, 5:02 PM EDTSpecial Weather StatementILMGeorgetown43 min
Jun 25, 5:06 PM EDTSpecial Weather StatementILMGeorgetown39 min
Jun 25, 5:09 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry66 min
Jun 25, 5:24 PM EDTSpecial Weather StatementILMMarion51 min
Jun 25, 5:38 PM EDTSevere Thunderstorm WarningILMHorry, Marion54 min
Jun 25, 5:39 PM EDTSpecial Weather StatementILMDarlington51 min
Jun 25, 5:52 PM EDTSpecial Weather StatementILMGeorgetown38 min
Jun 25, 6:02 PM EDTSpecial Weather StatementILMWilliamsburg58 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningILMGeorgetown38 min
Jun 25, 6:10 PM EDTSevere Thunderstorm WarningILMFlorence, Marion, Williamsburg65 min
Jun 25, 6:43 PM EDTAreal Flood AdvisoryILMGeorgetown2 hr
Jun 25, 6:47 PM EDTSpecial Weather StatementILMHorry28 min
Jun 25, 7:15 PM EDTSpecial Weather StatementILMMarlboro45 min
Jun 25, 7:16 PM EDTSpecial Weather StatementILMWilliamsburg44 min
Jun 24, 8:20 PM EDTSpecial Weather StatementILMColumbus55 min
Jun 24, 8:34 PM EDTSevere Thunderstorm WarningILMBladen, Brunswick, Columbus41 min
Jun 24, 9:11 PM EDTSpecial Weather StatementILMBladen64 min
Jun 24, 9:27 PM EDTSpecial Weather StatementILMPender48 min
Jun 24, 9:57 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender63 min
Jun 24, 10:26 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender64 min
Jun 24, 10:50 PM EDTSevere Thunderstorm WarningILMPender33 min
Jun 24, 11:17 PM EDTSpecial Weather StatementILMPender28 min
Jun 24, 11:23 PM EDTSpecial Weather StatementILMNew Hanover37 min
Jun 24, 11:31 PM EDTSpecial Marine WarningILM29 min
Jun 24, 11:54 PM EDTSpecial Weather StatementILMNew Hanover51 min
Jun 25, 12:29 AM EDTSpecial Marine WarningILM61 min
Jun 25, 1:22 AM EDTSpecial Marine WarningILM23 min
Jun 25, 3:41 PM EDTSpecial Weather StatementILMRobeson34 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningILMRobeson60 min
Jun 25, 5:27 PM EDTSpecial Weather StatementILMBrunswick63 min
Jun 25, 6:13 PM EDTSevere Thunderstorm WarningILMBladen, Columbus62 min
Jun 25, 6:18 PM EDTSpecial Weather StatementILMRobeson57 min
Jun 25, 6:38 PM EDTSevere Thunderstorm WarningILMBrunswick, Columbus67 min
Jun 25, 7:05 PM EDTSpecial Weather StatementILMNew Hanover25 min
Jun 25, 7:23 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender52 min
Jun 25, 7:48 PM EDTSpecial Weather StatementILMBrunswick57 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.